MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE MEDTECH AIR BARIATRIC MATTRESS; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,48X80

MEDLINE INDUSTRIES, LP MEDLINE MEDTECH AIR BARIATRIC MATTRESS; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,48X80
Catalog Number MDT24B48
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE MEDTECH AIR BARIATRIC MATTRESS
Common Device Name
MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,48X80
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25788025
Report Number1417592-2026-04559
Device Sequence Number18829397
Product Code FNM
UDI-Device Identifier10080196371952
UDI-Public10080196371952
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDT24B48
Device Lot Number00817365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown